MAUDE Adverse Event Report: ABBOTT VASCULAR INC. INDEFLATOR; SYRINGE, BALLOON INFLATION

ABBOTT VASCULAR INC. INDEFLATOR; SYRINGE, BALLOON INFLATION
Model Number 1000186
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was to treat a mildly calcified circumflex artery.The 20/30 indeflator began to lose pressure once it reached to 12 atmospheres during the procedure.Another device was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay reported.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
The device was not returned for analysis.Device history record (dhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of level product quality issue.It is possible that the connection port was not fully connected/tightened and/or the device being connected was compromised thus resulting in the reported leak difficulties; however, as the device was not returned for analysis this cannot be confirmed.The investigation was unable to determine a conclusive cause for the reported leak difficulties.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.D1 correction: brand name updated d2a correction: common device name updated d3 correction: name, address updated.

Brand Name
INDEFLATOR
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19097176
Report Number2024168-2024-04614
Device Sequence Number7268344
Product Code MAV
UDI-Device Identifier08717648013614
UDI-Public(01)08717648013614(17)250831(10)60498707
Combination Product (Y/N)N
Initial Reporter CountryDR
PMA/510(K) Number
K991102
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number1000186
Device Catalogue Number1000186
Device Lot Number60498707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2024
Supplement Date Received by Manufacturer08/14/2024
Initial Report FDA Received Date04/12/2024
Supplement Report FDA Received Date08/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown